Dear Stephen,
Are there any known side effects with Sida Acuta? I added the following protocol yesterday which included: Japanese knotweed, cat’s claw and eleutherococcus (just 1 capsule 3X/day) and sida acuta (just 1/4 tsp 1x/day). Today I noticed a rash on my stomach that looked like spirochetes. I have been taking andrographis and artemisinin for a few months now. I have never had an issue, but could that be the problem now even after so much time of being with incident? I am desperate to find a protocol that helps me as most things (antibiotics) seem to make me worse. Also, if the sida acuta is okay, are there any preferred ways to take it, it is rough in water?


Stephen’s response:
I have not heard of that side effect for sida, the main thing we have seen is that sometimes the herb can make symptoms worse. Usually we suggest reducing the dose which generally takes care of it.
Stephen
share and enjoy:
  • Facebook
  • Google Bookmarks
  • Twitter
  • Digg
  • del.icio.us
  • StumbleUpon
  • Yahoo! Buzz
  • Print
  • PDF
  • email
  • RSS